# SDR CALA2025031002652

- Difficulty date: March 5, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 79,571 hours, 29,215 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W MOVEABLE L/E SLAT 1 LOWER L/E SKIN CRACKED AT FASTNER HEAD AT ACTUATOR ATTACHED RIB MKD DOT 018 REF AAR N/R 9938796 ACCOMPLISHED PERMANENT REPAIR AT L/W ROTABLE L/E SLAT 1 LOWER L/E SKIN AS PER B737 SRM 57-42-012R-8 ALTERNATIVE 1 FIGURE 202 SHEET 1 WORK ACCOMPLISHED BY V949265 PERMANENT REPAIR AT LH WING #1 SLAT NOSE SKIN. ACCOMPLISHED PERMANENT REPAIR AT L/W ROTABLE L/E SLAT 1 LOWER L/E SKIN AS PER B737 SRM 57-42-012R-8 ALTERNATIVE 1 FIGURE 202 SHEET 1 WORK ACCOMPLISHED BY V949265 SFR NO.467
